Ibuprofen and C-reactive protein increased - from FDA reports
C-reactive protein increased is found among people who take Ibuprofen, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Acetaminophen, and have Rheumatoid arthritis. This review analyzes which people have C-reactive protein increased with Ibuprofen. It is created by eHealthMe based on reports of 102,006 people who have side effects when taking Ibuprofen from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 14, 2017
102,006 people reported to have side effects when taking Ibuprofen.
Among them, 321 people (0.31%) have C-reactive protein increased
Number of reports submitted per year:
Time on Ibuprofen when people have C-reactive protein increased *:
- < 1 month: 81.08 %
- 1 - 6 months: 2.7 %
- 6 - 12 months: 2.7 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 2.7 %
- 5 - 10 years: 0.0 %
- 10+ years: 10.81 %
Gender of people who have C-reactive protein increased when taking Ibuprofen *:
- female: 62.46 %
- male: 37.54 %
Age of people who have C-reactive protein increased when taking Ibuprofen *:
- 0-1: 1.9 %
- 2-9: 3.04 %
- 10-19: 5.7 %
- 20-29: 14.45 %
- 30-39: 8.75 %
- 40-49: 12.55 %
- 50-59: 20.15 %
- 60+: 33.46 %
Top conditions involved for these people *:
- Rheumatoid Arthritis (23 people, 7.17%)
- Depression (17 people, 5.30%)
- Anaemia (15 people, 4.67%)
- High Blood Pressure (14 people, 4.36%)
- Osteoporosis (13 people, 4.05%)
Top co-used drugs for these people *:
- Acetaminophen (39 people, 12.15%)
- Humira (29 people, 9.03%)
- Prednisolone (19 people, 5.92%)
- Aspirin (19 people, 5.92%)
- Pantoprazole (18 people, 5.61%)
Top other side effects for these people *:
- Fever (119 people, 37.07%)
- Red Blood Cell Sedimentation Rate Increased (60 people, 18.69%)
- Nausea (54 people, 16.82%)
- Nausea And Vomiting (49 people, 15.26%)
- Anaemia (47 people, 14.64%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have C-reactive protein increased when taking Ibuprofen?
- Check symptoms - is c-reactive protein increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsC-reactive protein increased and drugs with ingredients of ibuprofen.
Expand the study to include reports from both FDA and eHealthMeC-reactive protein increased and Ibuprofen from FDA and eHealthMe reports
Ibuprofen has active ingredients of ibuprofen. It is often used in pain. (latest outcomes from Ibuprofen 107,276 users)
C-reactive protein increased
C-reactive protein increased has been reported by people with rheumatoid arthritis, high blood pressure, preventive health care, schizophrenia, depression (latest reports from 23,058 C-reactive protein increased patients).
Browse all side effects of Ibuprofena b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with C-reactive protein increasedC-reactive protein increased
Could your condition cause C-reactive protein increasedC-reactive protein increased
What would happen?
Questions to the study
I have been taking ibuprofen about 4 times a week for pain as needed for about a month. Last night I woke up and had a nose bleed. Can the ibuprofen cause this and if I stop taking it will the nose bleeds stop or has it stopped for you? It is 600mg per pill. The nose bleed did not last long, ...
After a few weeks of Ibuprofen for foot pain, I developed hot spots, soreness and pain in lower legs with fever. By the time I saw the doctor, symptoms had improved and tests did not indicate blood clots but all symptoms pointed to that.
User reviews to the study
Hi! I am a 68 year old male. I suffered a DVT and a PE back in December. I was put on Coumadin for three months, and then switched to Eliquis. I am tolerating it well. I suffer from time to time with muscle and joint pains. The only thing that seems to help is Ibuprofin. Some of these pains are ...
After research I have started taking L-glutione and I still take ibuprofen as well.becaise I have AS. Just interested if this has goes anyone to the point of not having to take the ibuprophen any longer.
HI I have been suffering from burning mouth syndrome for one year. I am trying to find the cause and the possibility of it ending...I took Ibuprofren for at least a month while I was having dental work, I had a rough root canal and a tooth pulled...after the root canal I started taking ...
My husband has been on Keytruda for a year for metastatic melanoma to the brain. He has had remarkable results and has felt great. 5 days ago, however, he got a fever and headache. Plus no appetite or energy. His C-reactive protein increased dramatically as did wbc count. Anyone else experience ...